Under my eyes swollen and bruised since my injection. If I get it taken out, will it look worse? (photo)

Under my eyes swollen and bruised since my injection. when i went back two days later to show my swollen under eye, he injected more saying it needed to be evened out and that he know i needed more. I have over $2000 worth of fillers injected by him now around and under my eyes. i am bruised and look horrible. i do not want to be seen without my sunglasses. what should i do? will i looks worse when it is taken out? will the area have loose skin from being stretched out? i look like i was beaten up.

Doctor Answers (1)

Hyaluronidase Injection Reversal

+1
Hi Stella.  If you have had injections with hyaluronic acid based products such as Restylane, Juvederm, Perlane or Belotero, then Hyaluronidase (Vitrase) injections are an excellent way to reverse the product.  

As for looking worse afterwards, this is a common concern with some patients thinking their skin will somehow be "stretched" by the product.  This is not the case at least from a long term perspective.  You may appear worse immediately afterward just because the injections and reversal can be somewhat traumatic, but after a few weeks, you should go back to looking just the way you were before.  

To find out more about the reversal process, check the link below.  


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.